MathSciNet Relay Station
MathSciNet bibliographic data
MR1403273 15A48
Shen, Jian A bound on the exponent of primitivity in terms of diameter. Linear Algebra Appl. 244 (1996), 21–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement